# SDR CA130719002

- Difficulty date: July 18, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,163 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Overserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) OVERWEIGHT LANDING DUE TO AIRBORNE RETURN DUE TO GEAR UP LOCK INDICATION. UPON RAISING GEAR AFTER T/O, L/G GEAR NOT UPLOCKED ON ECAM. R/H MAIN AND GEAR DOORS INDICATED NOT UPLOCKED. SUBSEQUENT CYCLING OF GEAR AS PER ECAM WITH SAME RESULT  FOUND R/H MLG UPLOCK OVER SERVICED (GREASE) RESTRICTING TARGET TRAVEL. EXCESS REMOVED. LANDING GEAR FUNCTION CHECK ACCOMPLISHED PER AMM 32-31-00-720-002 SIX TIMES, NO FAULT.
